MathSciNet Relay Station
MathSciNet bibliographic data
MR1750734 35B25 (35J65 47J30 58E05)
del Pino, Manuel; Felmer, Patricio L.; Wei, Juncheng Multi-peak solutions for some singular perturbation problems. Calc. Var. Partial Differential Equations 10 (2000), no. 2, 119–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement